# SDR SWAA2015122147291

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,364 hours, 45,246 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: TDH8120
- Condition: Inoperative
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR LEVER.  HAD TO USE OVERRIDE TRIGGER. AIR RETURN.   R & R R276 RELAY IAW MM.
